# SDR DALA2025030501738

- Difficulty date: March 2, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N3742C
- Make and model: Boeing 737832
- Aircraft serial: 30835
- Aircraft time: 75,408 hours, 30,122 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0836349) CRACK ON RIB 105.26 ACCESS PANEL 331B LEADING EDGE LH HORIZONTAL STABILIZER. REPLACED RIB 105.26 ACCESS PANEL 331B LEADING EDGE LH HORIZONTAL STABILIZER AS PER B737-800 SRM 51-40-02 AND DWG 186A1001 ,REV A.
